“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 11651
School of Mathematics
  Title:   A finite presentation of universal coverings of Lie tori
  Author(s):  S. Azam (Joint with H. Yamane and M. Yousofzadeh)
  Status:   Published
  Journal: Publ. RIMS, Kyoto Univ.
  Vol.:  46
  Year:  2010
  Pages:   507-548
  Supported by:  IPM
Using the well-known recognition and structural theorem(s) for root-graded Lie algebras and their universal coverings, we give a finite presentation for the universal covering algebra of a centerless Lie torus of type XA, C, BC. We follow a unified approach for the types under consideration.

Download TeX format
back to top
scroll left or right